# SDR WWMA9500014

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 959
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Air Oil Seal
- Part number: 31070512
- Condition: Defective
- Location: Lt Gear Case
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 5240 (SAN/LAX) PILOT REPORTED, LEFT BLEED AIR SMELLING LIKE COMPRESSOR WASH AGENT.  MAINTENANCE FOUND OIL LEAKING FROM LEFT HAND GEAR CASE CARBON SEAL INTO INTAKE.  MAINTENANCE REMOVED AND REPLACED COMPRESSOR AIR OIL SEAL CARBON AND ROTOR.  THE AIRCRAFT WAS RETURNED TO SERVICE.
